MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number WGSMALL25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that waveone gold reciprocating file small 25mm broke during use.The broken part could not be retrieved and the patient referred to specialist.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation completed.Customer returned 2x sealed files.Both files checked under microscope and found no manufacturing marks or defects.Files were measured using opt (b)(4) (calibration date 8/23/2024) and passed all attributes checked (wire size, d3, and d9), see attached inspection form.Returned product meets specifications.Engineering advised as no further testing required as sealed returned product meets specifications.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.

Brand Name
WAVEONE GOLD RECIPROCATING FILE SMALL 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20597573
Report Number2320721-2024-00067
Device Sequence Number15092736
Product Code EKS
UDI-Device IdentifierD716WGSMALL251
UDI-PublicD716WGSMALL251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWGSMALL25
Device Lot Number000383696
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown